MathSciNet Relay Station
MathSciNet bibliographic data
MR1786505 13A35 (14F17 14J45)
Smith, Karen E. Globally F-regular varieties: applications to vanishing theorems for quotients of Fano varieties. Dedicated to William Fulton on the occasion of his 60th birthday. Michigan Math. J. 48 (2000), 553–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement